Doctor - I noticed yesterday that on the right side of the tip of my penis there is a patch of skin that is peeling. It is about half the size of a dime. The skin is 'flaky' but not irritated (painful, itchy, etc). I don't think I've ever seen this before in this area. I'm wondering if it could be an STD symptom. I don't think it is anything but I thought I would give your webservice a try. Thanks in advance for your help.
There is no STD that typically causes a flaky rash. A localized yeast infection or any f the innumerable causes of dermatitis are more likely. Herpes and syphilis can be highly variatble in the lesions they cause, and atypical symptoms are fairly common with both. Still, any STD is very unlikely with such a description. Of course I cannot assess your behavioral risks for STD, which could influence my advice. If the problem persists, see a health care provider. But in the meantime, STDs probably are not a serious concern.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.